# SDR GLBA201105131

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 31,518 hours, 38,788 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT DURING DESCENT THEY SMELLED FUEL.  MX CLEANED THE EPA CANNISTER AND CHECKED FUEL VALUES ON BOTH ENGINES, PERFORMED FCD 1900-08-30-01 STEPS 3&4, NO FURTHER DEFECTS NOTED.
